MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED
Model Number BAC1111-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Head Injury (1879)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Arjo was notified of an event involving a carevo shower trolley.The event occurred during a patient treatment when the patient was on the side of the carevo and the side supports were in the middle position.It was reported that the side support opened, causing the patient to fall to the ground.As a result, the patient sustained head trauma and a shoulder fracture.This required hospitalization.The device was inspected by an arjo technician.Evaluation of the device showed visual damages on both side supports.The device passed function test results.

Brand Name
CAREVO
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key21341937
Report Number1419652-2025-00008
Device Sequence Number13001711
Product Code FSA
UDI-Device Identifier05055982787178
UDI-Public(01)05055982787178(11)210108
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2025
Report Date (Section F) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBAC1111-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer02/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age87 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA02/10/2025